# SDR CA021030006

- Difficulty date: October 28, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Emb EMB110*
- Engine: Pwa PT6A34
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 300608
- Condition: Fractured
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) INNER WHEEL HALF BEAD SEAT FAILED AROUND APPROXIMATELY HALF THE CIRCUMFRENCE OF THE WHEEL DURING LANDING PHASE. WHEEL WAS REPLACED AND NO OTHER DAMAGE REPORTED OR FOUND.
